My WebMD Sign In, Sign Up

Ask Your Question

WebMD Answers

120 Characters remaining
120 Characters remaining
  • First, try and keep your question as short as possible.
  • Include specific words that will help us identify questions that may already have your answer.
  • If you don't find your answer, you can post your question to WebMD Experts and Contributors.

Close

Posted: | Report This Report Question |
Q.

Any problems with accidentally taking the flu shot twice at age 69?

Related Topics: Flu, Injection
 

Answers From Experts & Organizations (1)

Primary Care
4,305 Answers
20,601 Helpful Votes
308 Followers
A.

No. The only side effect is that you had to pay for it twice. You will be just fine.

This answer should not be considered medical advice...down arrowThis answer should not be considered medical advice and should not take the place of a doctor’s visit. Please see the bottom of the page for more information or visit our Terms and Conditions.up arrow

Posted:
| Report This Report Answer

Was this helpful?

YesNo

Thanks for your feedback.

3 of 3 found this helpful
Read the Original Article: Accidentally taking flu shot twice